Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 280, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 29, 2019, 9:16 PM CDT for Doniphan County, Kansas; 5 counties in Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2019, 9:16 PM CDT (02:16 UTC)
- Expired
- Aug 29, 2019, 10:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO
The radar
The Pleasant Hill radar (KEAX), 144 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 9:29 PM CDT | TSTM WND GST 60 | Helena, MO | |
| Aug 29, 9:48 PM CDT | TSTM WND GST 63 | Saint Joseph Airport, MO | |
| Aug 29, 10:00 PM CDT | TSTM WND DMG | Savannah, MO | REPORTS OF A ROOF COLLAPSE ONTO A BUILDING. FIRE DEPARTMENT TONED OUT FOR EXTRICATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4075 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
461
WUUS53 KEAX 300216
SVREAX
KSC043-MOC003-021-063-075-087-300300-
/O.NEW.KEAX.SV.W.0280.190830T0216Z-190830T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
916 PM CDT Thu Aug 29 2019
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Doniphan County in northeastern Kansas...
Northeastern Buchanan County in northwestern Missouri...
Southwestern Gentry County in northwestern Missouri...
Southeastern Holt County in northwestern Missouri...
Andrew County in northwestern Missouri...
DeKalb County in northwestern Missouri...
* Until 1000 PM CDT.
* At 916 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Maysville to White Cloud,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Joseph, Savannah, Wathena, Elwood, Mound City, Maysville,
Highland, Troy, Country Club Villa, Country Club, King City,
Oregon, Stewartsville, Union Star, Osborn, Amazonia, Clarksdale,
Forest City, Fillmore and White Cloud.
This includes the following highways...
Interstate 29 between mile markers 43 and 83.
Interstate 229 between mile markers 0 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4007 9539 4013 9540 4013 9445 3975 9428
3975 9460 3972 9460 3970 9482 3974 9534
4000 9534 4000 9531 4003 9535 4004 9542
4006 9542
TIME...MOT...LOC 0216Z 309DEG 27KT 3995 9446 4000 9532
HAIL...1.00IN
WIND...60MPH
$$
Leighton1 follow-up statement
739
WWUS53 KEAX 300240
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
940 PM CDT Thu Aug 29 2019
MOC075-300250-
/O.CAN.KEAX.SV.W.0280.000000T0000Z-190830T0300Z/
Gentry MO-
940 PM CDT Thu Aug 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GENTRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Kansas...and northwestern Missouri.
LAT...LON 4006 9538 4004 9444 3975 9428 3975 9460
3972 9460 3970 9482 3974 9534 4000 9534
4000 9531
TIME...MOT...LOC 0240Z 309DEG 19KT 3991 9441 3996 9527
$$
KSC043-MOC003-021-063-087-300300-
/O.CON.KEAX.SV.W.0280.000000T0000Z-190830T0300Z/
Doniphan KS-Buchanan MO-Holt MO-Andrew MO-DeKalb MO-
940 PM CDT Thu Aug 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR DONIPHAN...NORTHEASTERN BUCHANAN...SOUTHEASTERN HOLT...ANDREW AND
DEKALB COUNTIES...
At 940 PM CDT, severe thunderstorms were located along a line
extending from near Maysville to White Cloud, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Joseph, Savannah, Wathena, Elwood, Maysville, Highland, Troy,
Country Club Villa, Country Club, Oregon, Stewartsville, Union Star,
Osborn, Amazonia, Clarksdale, Forest City, Fillmore, White Cloud,
Denton and Easton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4006 9538 4004 9444 3975 9428 3975 9460
3972 9460 3970 9482 3974 9534 4000 9534
4000 9531
TIME...MOT...LOC 0240Z 309DEG 19KT 3991 9441 3996 9527
HAIL...1.25IN
WIND...60MPH
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:34 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 29, 6:34 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
634 PM CDT Thu Aug 29 2019
.Discussion...
Issued at 332 PM CDT THU AUG 29 2019
Primary forecast focus is on heavy rainfall and thunderstorms
tonight.
A small cluster of thunderstorms has persisted through the morning
into the afternoon, starting in Iowa and continuing into central
Missouri. A few of these storms have been strong to severe,
anchoring along an outflow boundary/cold pool and developing
supercellular characteristics. Will need to continue to watch these
isolated storms as the environment is conducive to supporting stout
updrafts with 0-6km shear of 35 kts and a high CAPE environment,
excess of 2000 J/Kg.
Tonight, storms will develop along the front currently pushing into
southern Iowa. Storms will build southward across northern Missouri
and into west central Missouri through Midnight. Not to re-hash the
previous discussions, but conditions are ripe for locally heavy
rainfall, especially across western Missouri and eastern Kansas.
Storms will reside within a high CAPE environment and deep layer
shear supportive of a linear convection. Short-range guidance has
also continued to hint at an MCS developing over northern Kansas and
sliding eastward along the surface trough, as the upstream 500mb
short wave trough begins to surge southeast through the early
morning hours.
Flash flooding is going to end up being the primary concern as the
surface boundary slows and heavy rainfall increases through
daybreak, Friday. In response, a Flash Flood Watch is in effect for
portions of western Missouri and eastern Kansas, including the KC
Metro from 10 PM through Friday at 1 PM. Wind will also be a concern
with the line of storms as it initially develops and moves across
northern Missouri.
With the front stalling just north of the Ozark Plateau through the
afternoon, Friday, it will remain a focus for showers and
thunderstorms, especially as the 500mb short wave crosses the region
into the evening. Into Saturday, the upper trough will lift to the
east, lifting the surface front, and rain back to the north. As High
pressure builds back in, conditions should dry out and improve
through Sunday and to start the work week.
&&
.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 634 PM CDT THU AUG 29 2019
TAFs should start out quiet, but a line of storms is expected to
develop across northern MO around sunset and then make its way
south, reaching the MO River around 04Z. The main part of the
line should move past the MO River by 09Z, leaving trailing
showers behind it through late morning. The cold front will slowly
move south as well, eventually shifting winds to the east in the
early morning hours. Rain chances should decrease across the area
through Friday afternoon, but MVFR ceilings will remain
along/behind the front through about the end of the TAF period.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 10 PM CDT this evening through Friday
afternoon for KSZ025-057-060-103>105.
MO...Flash Flood Watch from 10 PM CDT this evening through Friday
afternoon for MOZ028-029-037-043-053.
&&
Discussion...Kurtz
Aviation...AtkinsHazardous weather outlook, Aug 29, 5:14 AM CDT, 16 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 514 AM CDT Thu Aug 29 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 514 AM CDT Thu Aug 29 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected this evening and overnight, mainly across far northern Missouri. Strong winds up to 60 mph are expected across that area, with winds up to 50 mph expected down toward the I-70 corridor. Heavy rain may contribute to some flash floodind across northeast Kansas and western Missouri. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another chance for heavy rain will be possible on Saturday and Saturday night. Flooding will be the primary concerns with the Saturday activity. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Aug 29, 7:50 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 750 PM CDT Thu Aug 29 2019 MOZ002-004-005-011>015-300130- Grundy MO-Daviess MO-De Kalb MO-Holt MO-Gentry MO-Nodaway MO- Harrison MO-Andrew MO- 750 PM CDT Thu Aug 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIESS...WESTERN GRUNDY...GENTRY...SOUTHERN HARRISON...NORTHEASTERN HOLT...SOUTHERN NODAWAY...NORTHERN ANDREW AND NORTHERN DEKALB COUNTIES UNTIL 830 PM CDT... At 750 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Maitland to near Albany. Movement was east at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Trenton, Bethany, Albany, Stanberry, King City, Jamesport, Union Star, Gilman City, Pattonsburg, Maitland, Fillmore, Barnard, Bolckow, Graham, Coffey, Rosendale, Jameson, Darlington, Mcfall and Guilford. This includes Interstate 35 in Missouri between mile markers 71 and 91. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for north central and northwestern Missouri. LAT...LON 4025 9370 3997 9347 3997 9498 4026 9533 TIME...MOT...LOC 0050Z 289DEG 10KT 4021 9517 4018 9428 Leighton
Local storm report, Aug 29, 8:35 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
835 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 WSW BETHANY 40.26N 94.04W
08/29/2019 M1.00 INCH HARRISON MO EMERGENCY MNGR
&&
SGALocal storm report, Aug 29, 8:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 WSW BETHANY 40.26N 94.04W
08/29/2019 M1.50 INCH HARRISON MO EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 1 WSW
BETHANY.
&&
SGASpecial weather statement, Aug 29, 8:45 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
845 PM CDT Thu Aug 29 2019
KSZ102-MOZ002-004-011>013-020-300230-
Doniphan KS-Buchanan MO-De Kalb MO-Holt MO-Gentry MO-Nodaway MO-
Andrew MO-
845 PM CDT Thu Aug 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DONIPHAN...NORTHEASTERN
BUCHANAN...SOUTHWESTERN GENTRY...HOLT...SOUTHEASTERN NODAWAY...ANDREW
AND WESTERN DEKALB COUNTIES UNTIL 930 PM CDT...
At 845 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near King City to Mound City. Movement was
south at 5 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Savannah, Mound City, Country Club Villa, Country Club, King City,
Oregon, Union Star, Maitland, Amazonia, Clarksdale, Forest City,
Fillmore, White Cloud, Barnard, Bolckow, Graham, Big Lake, Rosendale,
Cosby and Rea.
This includes the following highways...
Interstate 29 between mile markers 52 and 91.
Interstate 229 between mile markers 11 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Kansas...and northwestern Missouri.
LAT...LON 4023 9533 4013 9440 3978 9446 3988 9534
4000 9534 4000 9531 4003 9535 4003 9541
TIME...MOT...LOC 0145Z 007DEG 6KT 4008 9450 4016 9525
LeightonLocal storm report, Aug 29, 8:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 1 W BETHANY 40.27N 94.04W
08/29/2019 HARRISON MO EMERGENCY MNGR
STREET FLOODING, NOT NORMAL, AT 12TH AND
MAIN IN BETHANY.
&&
SGALocal storm report, Aug 29, 9:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CDT THU AUG 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLASH FLOOD 2 N LOCK SPRINGS 39.88N 93.78W
08/29/2019 DAVIESS MO TRAINED SPOTTER
WATER RESCUE ONGOING. 2 PEOPLE TRAPPED IN
HIGH WATER, FIRST RESPONDERS TRYING TO BRING
THEM TO SAFETY. CALLER ESTIMATES RUSHING
WATER IS AT LEAST 1 FOOT DEEP.
&&
32The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:51 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 32 hr |
| Aug 29, 9:57 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 33 min |
| Aug 29, 10:29 PM CDT | Special Weather Statement | EAX | Doniphan | 46 min |
| Aug 29, 10:54 PM CDT | Special Weather Statement | EAX | Atchison, Doniphan, Leavenworth, Wyandotte | 36 min |
| Aug 30, 1:12 AM CDT | Special Weather Statement | EAX | Johnson, Leavenworth, Wyandotte | 48 min |
| Aug 30, 1:31 AM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 3 hr |
| Aug 30, 1:38 AM CDT | River Flood Warning | EAX | Johnson | 78 min |
| Aug 30, 2:10 AM CDT | Special Weather Statement | EAX | Johnson, Linn, Miami | 50 min |
| Aug 30, 2:24 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 51 min |
| Aug 30, 3:02 AM CDT | Areal Flood Advisory | EAX | Linn, Miami | 3 hr |
| Aug 30, 4:25 AM CDT | Areal Flood Warning | EAX | Linn, Miami | 6 hr |
| Aug 30, 4:44 AM CDT | River Flood Warning | EAX | Atchison | 15 hr |
| Aug 30, 6:36 AM CDT | River Flood Warning | EAX | Linn | 4 days |
| Aug 30, 8:37 AM CDT | River Flood Warning | EAX | Miami | 49 hr |
| Aug 30, 8:37 AM CDT | River Flood Warning | EAX | Linn | 5 days |
| Aug 30, 9:39 AM CDT | River Flood Warning | EAX | Atchison | 24 hr |
| Aug 30, 10:33 AM CDT | Areal Flood Warning | EAX | Linn, Miami | 12 hr |
| Aug 29, 7:42 PM CDT | Special Weather Statement | EAX | Cass, Clay, Clinton, Henry, Jackson, Johnson and 1 more | 63 min |
| Aug 29, 7:50 PM CDT | Special Weather Statement | EAX | Andrew, Gentry | 40 min |
| Aug 29, 8:24 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Caldwell, Daviess, DeKalb, Gentry and 6 more | 6 hr |
| Aug 29, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb, Gentry, Grundy, Harrison and 1 more | 43 min |
| Aug 29, 8:36 PM CDT | Flash Flood Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Livingston | 6 hr |
| Aug 29, 8:45 PM CDT | Special Weather Statement | EAX | Andrew, Holt | 45 min |
| Aug 29, 9:17 PM CDT | Flash Flood Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Aug 29, 9:44 PM CDT | Special Weather Statement | EAX | Mercer | 46 min |
| Aug 30, 3:47 AM CDT | River Flood Warning | EAX | Clay, Platte | 105 min |
| Aug 30, 4:04 AM CDT | Special Weather Statement | EAX | Bates | 41 min |
| Aug 30, 4:28 AM CDT | River Flood Warning | EAX | Linn, Livingston | 39 hr |
| Aug 30, 4:28 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 3 days |
| Aug 30, 4:28 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 64 hr |
| Aug 30, 4:34 AM CDT | River Flood Warning | EAX | Clay, Ray | 8 hr |
| Aug 30, 4:39 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 50 hr |
| Aug 30, 4:39 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 70 hr |
| Aug 30, 7:29 AM CDT | River Flood Warning | EAX | Buchanan | 18 hr |
| Aug 30, 7:54 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 43 hr |
| Aug 30, 7:54 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Aug 30, 8:01 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 35 hr |
| Aug 30, 3:06 PM CDT | River Flood Warning | EAX | Cooper | 48 hr |
| Aug 30, 3:07 PM CDT | River Flood Warning | EAX | Howard | 11 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.